# SDR DALA2021090705278

- Difficulty date: September 6, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N852NW
- Make and model: Airbus A330-223
- Aircraft serial: 0614
- Aircraft time: 67,803 hours, 8,670 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Latch
- Condition: Inoperative
- Location: O2 Mask Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3352 SEAT ROW 30 CDF AND G OVERHEAD O2 MASK MODULE WONT LATCH. CORRECTIVE ACTION: SECURED LOOSE HARDWARE. (7874699)
